# SDR SWAA2023100395113

- Difficulty date: August 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF IS DELAMINATED.<[01] NEW PANEL 221BF RECEIVED ON TTG8Q00N2ZC9; PANEL221BF REPLACED AND INSTALLED IN CONJUNCTION WITH TTG8Q00MCB7Y;[02] CORRECTION ON STEP 1; SHOULD READ; NEW PANEL 221BF RECEIVED ON TTG8Q00N308Z; PANEL221BF REPLACED AND INSTALLED IN CONJUNCTION WITH TTG8Q00MCB7Y;[03] VERIFIED
